MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number SSVO
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was a newly opened one and it gave out weird noise when attached to the patient's tracheostomy tube.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: the sample was received for evaluation and no failure was confirmed.A visual inspection was performed and no cuts, deformities or damage was observed in the membrane nor the diaphragm, and the membrane is in the right position.Received sample met with the product specifications and no corrective actions are required.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8192008
Report Number2936999-2018-00789
Device Sequence Number11423279
Product Code BTO
UDI-Device Identifier40884522005372
UDI-Public40884522005372
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K945407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model NumberSSVO
Device Catalogue NumberSSVO
Device Lot Number17A0574JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1